MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 93101
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on oct 05, 2021.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in implant and abutment loss.Reimplantation is planned but has not taken place as of the date of this report.

Brand Name
COCHLEAR VISTAFIX VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key12574804
Report Number6000034-2021-03011
Device Sequence Number17120676
Product Code FZE
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)COH1358198(17)241215
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93101
Device Catalogue Number93101
Device Lot NumberCOH1358198
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;